Prolia | MyOsteoTeam

Connect with others who understand.

sign up Log in
Resources
About MyOsteoTeam
Powered By
Real members of MyOsteoTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Prolia
A MyOsteoTeam Member asked a question 💭

Had to have a tooth pulled which everyone knows is not good after being on biphosphanates. Watching very closely for any infection. Started the prolia about 3 weeks ago. First time I have ever had side effects from one of these drugs. I was waking up in the middle of the night with pounding headaches. Thank God that stopped. Just having allergy symptoms all the time. Oh well just keep going on. Anyone else had problems with prolia?

posted November 15, 2022
View reactions
A MyOsteoTeam Member

I will have another Prolia shot in December. My Dexa scan is this Monday, so it will be interesting to see if Prolia has helped. I agree that exercise does help.

posted November 19, 2022
A MyOsteoTeam Member

I have not so far. I hope you are feeling better.

posted November 15, 2022
A MyOsteoTeam Member

I do have gerd, don't think its from the Prolia. Not really a side effect

posted December 17, 2022
A MyOsteoTeam Member

I know of many ladies who have had horrible experiences with prolia, life changing one's. I was a lucky one, no problem, but I stopped after 3 shots and do not recommend it. Yes, I took actonel for 10 months afterwards to help avoid rebound effect.

posted November 29, 2022
A MyOsteoTeam Member

I had no problem with 3 shots of ProLia but many people do. Some effects even dehabilitating. I am done with bone drugs. Exercise every day!!

posted November 19, 2022
Continue with Facebook
Continue with Google
Lock Icon Your privacy is our priority. By continuing, you accept our Terms of use, and our Health Data and Privacy policies.
Already a Member? Log in